MAUDE Adverse Event Report: NIHON KOHDEN TOMIOKA CORPORATION ZM-541PA; TRANSMITTER

NIHON KOHDEN TOMIOKA CORPORATION ZM-541PA; TRANSMITTER
Model Number ZM-541PA
Medical Device Problem Codes Overheating of Device (1437); Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2016
Type of Reportable Event Other
Additional Manufacturer Narrative
The customer reported that the transmitter overheated and the battery contacts melted.There is no other physical damage and no fluid intrusion.No patient harm was reported.The device was returned to nihon kohden, evaluated, and the reported issue was confirmed.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
 
Event or Problem Description
The customer reported that the transmitter overheated and the battery contacts melted.There was no other physical damage and no fluid intrusion.

Brand Name
ZM-541PA
Common Device Name
TRANSMITTER
Manufacturer (Section D)
NIHON KOHDEN TOMIOKA CORPORATION
1-1 tajino
attn: susan shadley
tomioka city, japan 370-2 314
JA  370-2314
MDR Report Key5653885
Report Number2032233-2016-00362
Device Sequence Number17001739
Product Code DRT
UDI-Device Identifier04931921106617
UDI-Public04931921106617
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/27/2016
Report Date (Section F) 06/27/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZM-541PA
Device Catalogue NumberZM-541PA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/12/2016
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/27/2016
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/13/2016
Supplement Report FDA Received Date05/13/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA06/27/2016